# SDR FDEA201408232296

- Difficulty date: August 23, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 56,560 hours, 10,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0020
- Condition: Inoperative
- Location: Cabin
- Part time: 15,885 hours, 5,141 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LEVEL ONE EMER LIGHT BATTERY 1 LOW ALERT AFTER LANDING.  SAME ALERT WHEN TESTING EMER LIGHTS.  R&R POWER SUPPLY EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01-4 AND FUNCTIONAL CHECK SATISFACTORY.  OK FOR SERVICE.
